International Journal of Mathematics and Mathematical Sciences
Volume 27 (2001), Issue 10, Pages 621-630
On separation axioms in intuitionistic topological spaces
1Department of Mathematics, Hacettepe University, Beytepe, Ankara 06532, Turkey
2Department of Mathematics, Akdeniz University, Antalya 07058, Turkey
Received 21 March 2000
Copyright © 2001 Sadik Bayhan and Doğan Çoker. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
The purpose of this paper is to investigate several types of separation axioms in intuitionistic topological spaces, developed by Çoker (2000). After giving some characterizations of and separation axioms in intuitionistic topological spaces, we give interrelations between several types of separation axioms and some counterexamples.